# SDR SWAA2022021725462

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF LOWER SKIN OF AFT O/B CORNER IS DISBONDED. / REPAIRED DAMAGE TO AFT O/B CORNER ON FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-4. 56749U 19AUG18
